# SDR SWAA2012091307559

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 15,179 hours, 9,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EEPLS COVER BROKEN.  REMOVED AND REPLACED COVER IAW AMM.
